scorpioshine (scorpioshine) wrote in vaginapagina,
scorpioshine
scorpioshine
vaginapagina

Update; Monistat 3 or BV?

My symptoms have now somewhat cleared. My last dose was Friday and it is now Monday. There's no more crazy itching/burning but now I've realised there is this very sour odor. It's not fishy but it has a really sour smell to it that will linger on your fingers. It still has little clumps of white in it too. I just don't know what this could be and I've never smelt that before down there. Is it because of the monistat? Could I have BV even though there's no crazy itching or burning? I might be going to the doctors tomorrow but I'm not sure yet. Tell me what you might think I'm expierencing here, please. I'm very worried considering I've never smelt that before.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments